# SDR UPS98826678

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LONGERON END FITTING CRACKED, 27 LEFT AT AFT PRODUCTION SPLICE.  INSTALLED NEW FITTING IAW DC8 SRM 51 1 24 AND 51 1 20D AND 51 1 21 A ND 51 3 0.
